Your search returned 1374 results. Subscribe to this search

|
161. Annals of Probability : Vol. 16 (1-2 ), 1988 [Bound Journal]

by Ney, P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1988Availability: Copies available for loan: IASRI Library [MEY] (1).

162. Annals of Probability : Vol. 16 (3-4 ), 1988 [Bound Journal]

by Ney, P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1988Availability: Copies available for loan: IASRI Library [NEY] (1).

163. Annals of Probability : Vol. 17 (1-2), 1989 [Bound Journal]

by Ney, P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1989Availability: Copies available for loan: IASRI Library [NEY] (1).

164. Annals of Probability : Vol. 17 (3-4), 1989 [Bound Journal]

by Ney, P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1989Availability: Copies available for loan: IASRI Library [NEY] (1).

165. Annals of Probability : Vol. 18 (1-2), 1990 [Bound Journal]

by Ney, P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1990Availability: Copies available for loan: IASRI Library [NEY] (1).

166. Annals of Probability : Vol. 18 (3-4), 1990 [Bound Journal]

by Ney, P. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1990Availability: Copies available for loan: IASRI Library [NEY] (1).

167. Annals of Probability : Vol. 19 (1-2), 1991 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1991Availability: Copies available for loan: IASRI Library [DAV] (1).

168. Annals of Probability : Vol. 19 (3-4), 1991 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1991Availability: Copies available for loan: IASRI Library [DAV] (1).

169. Annals of Probability : Vol. 20 (1-2), 1992 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1982Availability: Copies available for loan: IASRI Library [DAV] (1).

170. Annals of Probability : Vol. 20 (3-4), 1992 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1992Availability: Copies available for loan: IASRI Library [DAV] (1).

171. Annals of Probability : Vol. 21 (1-2), 1993 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1993Availability: Copies available for loan: IASRI Library [DAV] (1).

172. Annals of Probability : Vol. 21 (3), 1993 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1993Availability: Copies available for loan: IASRI Library [DAV] (1).

173. Annals of Probability : Vol. 21 (4), 1993 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1993Availability: Copies available for loan: IASRI Library [DAV] (1).

174. Annals of Probability : Vol. 22 (1-2), 1994 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1994Availability: Copies available for loan: IASRI Library [PIT] (1).

175. Annals of Probability : Vol. 22 (3-4), 1994 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1994Availability: Copies available for loan: IASRI Library [PIT] (1).

176. Annals of Probability : Vol. 23 (1-2 ), 1995 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1995Availability: Copies available for loan: IASRI Library [PIT] (1).

177. Annals of Probability : Vol. 23 (3-4), 1995 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1995Availability: Copies available for loan: IASRI Library [PIT] (1).

178. Annals of Probability : Vol. 24 (1-2 ), 1996 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1996Availability: Copies available for loan: IASRI Library [PIT] (1).

179. Annals of Probability : Vol. 24 (3-4), 1996 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Institute of Mathematical Statistics 1996Availability: Copies available for loan: IASRI Library [PIT] (1).

180. Annals of Probability : Vol. 25 (1-2 ), 1997 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1997Availability: Copies available for loan: IASRI Library [PIT] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.